Persistent Random Walks. I. Recurrence Versus Transience - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Journal of Theoretical Probability Year : 2016

Dates and versions

hal-04391900 , version 1 (12-01-2024)

Identifiers

Cite

Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret. Persistent Random Walks. I. Recurrence Versus Transience. Journal of Theoretical Probability, 2016, 31 (1), pp.232-243. ⟨10.1007/s10959-016-0714-4⟩. ⟨hal-04391900⟩
65 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More